Homology, Homotopy and Applications

Volume 15 (2013)

Number 2


The geometric realization of monomial ideal rings and a theorem of Trevisan

A. Bahri, M. Bendersky, F. R. Cohen, and S. Gitler

pp. 1-7

Higher $K$-theory of Koszul cubes

Satoshi Mochizuki

pp. 9-51

Homological dimensions of ring spectra

Mark Hovey and Keir Lockridge

pp. 53-71

Spaces of topological complexity one

Mark Grant, Gregory Lupton, and John Oprea

pp. 73-81

Power maps on $p$-regular Lie groups

Stephen Theriault

pp. 83-102

The Whitehead type theorems in coarse shape theory

Nikola Koceić Bilan and Nikica Uglešić

pp. 103-125

Effective descent morphisms in star-regular categories

Marino Gran and Olivette Ngaha Ngaha

pp. 127-144

On monads of exact reflective localizations of Abelian categories

Mohamed Barakat and Markus Lange-Hegermann

pp. 145-151

Brown’s criterion in Bredon homology

Martin G. Fluch and Stefan Witzel

pp. 153-162

Invariants preserved by mutation

Thilo Kuessner

pp. 163-172

The Cellularization Principle for Quillen adjunctions

J. P. C. Greenlees and B. Shipley

pp. 173-184

The symmetric join operad

Michał Adamaszek and John D. S. Jones

pp. 245-265

On Kirchhoff’s theorems with coefficients in a line bundle

Michael J. Catanzaro, Vladimir Y. Chernyak, and John R. Klein

pp. 267-280

Manifold calculus and homotopy sheaves

Pedro Boavida de Brito and Michael Weiss

pp. 361-383